Post Cymbalta Anxiety And Depression Is Getting Worse
Posted 13 April 2013 - 09:43 PM
Lucky on the Klonopin as it works so well. You won't have to deal with the anxiety that some of us have. I can only get something like that if I go in to the hospital when it is really bad.
I have Osteopenia so am on a pretty heavy duty dose of Calcium and vit D so don't have a problem with diarrhea now although I had it really bad while taking Crapalta. Immodium didn't even slow it down, but then I have IBS so not much does when I get a bad spell.
Posted 15 April 2013 - 02:50 PM
truly, unless your dealing with this you have no idea. you can listen, try to understand but cannot truly grasp what this drug does to people. I cannot begin to say how HARD weaning myself off this medication is for me and I feel as if this will never end.... well. I am so thankful to have found this site and have found much comfort. thank everyone for being so open and honest.
Posted 16 April 2013 - 11:17 AM
I have heard of doing that except you are supposed to go down to the lowest size pill first.
I can tell you that if you can go 4 or 5 days without when still at 60mg then you could go down to 30mg no problem then you would have a chance of getting off. If I were you I would certainly try a 30mg dose and see what happens. You could just take 1/2 of one of your 60mg ones and see.
Whatever your symptoms are on day 5 that is as bad as they get hun. Please try a half dose.
Posted 16 April 2013 - 12:21 PM
I am so concerned with the way you are trying to get off this drug.
Your pharmacist needs to refer back to the updated Prescribing Information
This is directly from Cymbalta online site link to the Prescribing Information with the updated dates
Warnings and Precautions:
Hepatotoxicity (5.2) 09/2012
Serotonin Syndrome (5.4) 10/2012
Discontinuation of Treatment with Cymbalta (5.7) 08/2012
Activation of Mania/Hypomania (5.8) 09/2012
Seizures (5.9) 09/2012
2.4 Discontinuing Cymbalta
Symptoms associated with discontinuation of Cymbalta and other SSRIs and SNRIs have been reported. A
gradual reduction in the dose rather than abrupt cessation is recommended whenever possible [see Warnings and
5.7 Discontinuation of Treatment with Cymbalta
Discontinuation symptoms have been systematically evaluated in patients taking duloxetine. Following abrupt or
tapered discontinuation in placebo-controlled clinical trials, the following symptoms occurred at 1% or greater and at a
significantly higher rate in duloxetine-treated patients compared to those discontinuing from placebo: dizziness, headache,
nausea, diarrhea, paresthesia, irritability, vomiting, insomnia, anxiety, hyperhidrosis, and fatigue.
During marketing of other SSRIs and SNRIs (serotonin and norepinephrine reuptake inhibitors), there have been
spontaneous reports of adverse events occurring upon discontinuation of these drugs, particularly when abrupt, including
the following: dysphoric mood, irritability, agitation, dizziness, sensory disturbances (e.g., paresthesias such as electric
shock sensations), anxiety, confusion, headache, lethargy, emotional lability, insomnia, hypomania, tinnitus, and seizures.
Although these events are generally self-limiting, some have been reported to be severe.
Patients should be monitored for these symptoms when discontinuing treatment with Cymbalta. A gradual
reduction in the dose rather than abrupt cessation is recommended whenever possible. If intolerable symptoms occur
following a decrease in the dose or upon discontinuation of treatment, then resuming the previously prescribed dose may be considered. Subsequently, the physician may continue decreasing the dose but at a more gradual rate [see Dosage
and Administration (2.4)].
This means you are supposed to reduce the size of the dose NOT how often you take it.
Take care of you
Posted 16 April 2013 - 02:41 PM
I just hated the thought of all the withdrawals you must have been having over and over.
I knew there had to be a better way for you and so just kept looking and am so glad I could help
Take care of you because I care
Thank you for thinking of someone else with all that you are dealing with. Your husband is lucky to have a spouse like you.
Take care of you and him and know I care
Posted 16 April 2013 - 02:44 PM
I appreciate your advice so very very much. several times I have contemplated just starting the meds back again and giving up the fight. hard to keep a 40hr job and family with two girls going when I have to make myself shower, get out of bed, smile..... tough battle. my husband works out of town and leaves very early in the am and must go to bed early at night so I have everything each morning, anything that goes wrong during the day, all the evening chores such as dinner dishes homework bathes and getting everyone settled and into bed... I feel so overwhelmed!!!!! I left message with dr's office to have 30mg called in for me. i'll keep you posted on how I do, again thanks so much!
Posted 16 April 2013 - 03:15 PM
2ksmommy, I think lady2882Nancy has got you on the right track now. The bead count method is a lot easier on you. I hope your kids are old enough to understand. I know it is tough but you really need to get this crap out of your system. I know you don't want to show your emotions in front of your husband and children but trying to keep them inside can make things worse. I pray your husband and children help you through this and make things easier on you. If you ever need to vent, cry on a shoulder or just have a question to ask PLEASE feel free to post or PM. We have all been through it so we understand. Hang tough.
Posted 18 April 2013 - 10:03 AM
PS Don't forget your Klonopin are trying to get it if you haven't already, because I think that's what's helped me the most along with the Imodium for diarrhea and all them cramps that go with it. That's one thing that tells me I'm doing better I haven't had any cramps or diarrhea all night and not yet this morning and it's 10 o'clock
- 2ksmommy likes this
Posted 18 April 2013 - 11:32 AM
I made it off cymbalta a couple months ago but unluckily my anxiety has returned as before cymbalta. Now I have to go back on some new meds to try and control things. On top of that I am dealing with low testosterone which is a permanent effect of the cymbalta.
Posted 18 April 2013 - 12:11 PM
Good morning to all
Day 22 off for me, but I feel like I did about Day 17 probably because of having the allergic reaction to the anti-anxiety med so had to stop taking it.
Forgot to take my L-theanine this morning so have already got the dogs behaving like little angels around me lol.
Way to go, keep telling us how you are doing as I find it so encouraging to know you are doing so much better.
Sometimes we have to fake it until we make it. Trust me even with my little setback, it is worth it to get off. Life has become brighter somehow even happier.
Take care of you
Posted 18 April 2013 - 12:12 PM
niacin? really! I thought that was a otc supplement to help with cholesterol. I am afraid I will have to have something also like fishinghat..... praying not anything like Cymbalta. I am getting ready to go from 60 mg every 4-5 days down to 30mg and hopefully off completely....... I have so much thoughts and prayers for all experiencing this...
Posted 18 April 2013 - 12:21 PM
My computer is being stupid this morning, but I hope I have it fixed now.
Niacin, also called nicotinic acid, is a B vitamin (vitamin B3), so I can understand why it would help as that is another natural ingredient that helps with those "Feel Good" endorphins that help us stay balanced mentally and emotionally. It fits right in there with the L-theanine which really helps with the irritability too (after this morning I know how well the L-theanine works)
I wish I had been taking some of both when I was in my 20's and 30's, probably would have saved me alot of stress.
Posted 18 April 2013 - 12:25 PM
Niacin is a B Vitamin (B2) and like so many B vitamins it can help with anxiety. CAUTION....Niacin can build up in the system and cause flushing, liver toxicity and really agitate your stomach. I would start with low doses around 0.25 to 0.5 mg per day and see how you handle it.
Posted 18 April 2013 - 12:39 PM
Checkings some of the bad side effects of B3, I think that I would make sure that I needed it by way of blood test before I took it on a regular basis for the reason that fishinghat pointed out.
Probably if you only took it once in awhile it would be okay. I think that a good quality B vitamin complex would be the best way and then you would get all the benefits of the other Bs as well. If you were taking a multivitamin you shouldn't need any more unless you are B deficient.
Interesting avenue to investigate for those suffering from anxiety though.
Posted 18 April 2013 - 01:22 PM
In case this helps I was on 90 mg of Cymbalta then when I started to wing off I dropped to 60 mg a day for one week and also 25 mg of Zoloft for that week. Then on week two it was 30 mg of Cymbalta and 50 mg of Zoloft. Then week three still took 30 mg of Cymbalta and 50 mg of Zoloft. Week four no Cymbalta and 50 mg of Zoloft. After a couple of weeks more I started taking 75 mg of Zoloft. I hate to see someone get started on another anti-depressant but like I said before I have been battling depression for many years now this seemed to be the way to go for me. I think that helped me from going through brain zaps and other things that people Are going through. I mostly had anxiety and the diarrhea also not being hungry. My depression may have been worse also, but I wasn't crying.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users